Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Convex functions of bounded type


Author: A. W. Goodman
Journal: Proc. Amer. Math. Soc. 92 (1984), 541-546
MSC: Primary 30C45
DOI: https://doi.org/10.1090/S0002-9939-1984-0760942-5
MathSciNet review: 760942
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a new class of normalized functions univalent and convex in the unit disk. These are called convex of bounded type and the set is denoted by $ CV({R_1},{R_2})$. For this set we find the Koebe domain, a coefficient bound, and a bound for $ \left\vert {f(z)} \right\vert$. We also mention a few of the many questions that can be asked about this new class of univalent functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C45

Retrieve articles in all journals with MSC: 30C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0760942-5
Keywords: Univalent functions, convex functions, coefficient bounds, Koebe domains
Article copyright: © Copyright 1984 American Mathematical Society